MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112407
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: particle has been found in the 3l dual chamger bag connector.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.Note: this report is being files for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical inc.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) picture was provided for evaluation.Following a visual inspection of the picture provided, it was observed a dark spot between the blunt cannula and its caps, external to the fluid path.Thus, the reported defect was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.A batch record review for the reported lot number was performed, and no non-conformances or deviations were identified during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22999273
Report Number9681240-2025-00064
Device Sequence Number18546625
Product Code KPE
UDI-Device Identifier04046964200984
UDI-Public(01)04046964200984(11)240801(17)270731(10)24H02
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K073538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2112407
Device Lot Number24H02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown